# SDR IPXA09557685

- Difficulty date: October 10, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Bent
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STANCHION UPPER SUPPORT FITTING BENT AFT CARGO BAY STA 1400 LT SIDE.  REMOVED AND REPLACED FITTING PER SRM 51-40-02-0G.
